# SDR AALA202401055509

- Difficulty date: December 30, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N997AA
- Make and model: Airbus A320*
- Aircraft serial: 7349
- Aircraft time: 20,315 hours, 7,886 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Line
- Part number: UNKNOWN
- Condition: Clogged
- Location: Zone 100 - Fuse
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO NONE OF THE LAVATORIES WOULD FLUSH. THE AIRCRAFT LANDED SAFELY AT MIA AND TAXIED TO THE GATE UNDER ITS OWN POWER. **SUPPLEMENTAL REPORT FOR AALA202401025509: MAINTENANCE CLEANED AND REMOVED ALL DEBRIS / CLOGS IN THE LAVATORY SYSTEM LINES. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.** (CLOSED)
